Pacific Journal of Mathematics

Concordance and homotopy. I. Fundamental group.

M. A. Gutiérrez

Article information

Source
Pacific J. Math., Volume 82, Number 1 (1979), 75-91.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785062

Mathematical Reviews number (MathSciNet)
MR549834

Zentralblatt MATH identifier
0434.57014

Subjects
Primary: 57Q45: Knots and links (in high dimensions) {For the low-dimensional case, see 57M25}

Citation

Gutiérrez, M. A. Concordance and homotopy. I. Fundamental group. Pacific J. Math. 82 (1979), no. 1, 75--91. https://projecteuclid.org/euclid.pjm/1102785062


Export citation

References

  • [0] G. Baumslag and U. Stambach, On the inverse limitof free nilpotentgroups, Comment. Math. Helv., 52 (1977), 219-234.
  • [1] G. Baumslag, Groups with the same lower central series as a relatively free group, II, Trans. Amer. Math. Soc, 142 (1969), 507-538.
  • [2] S. Cappell and J. Shaneson, Fundamentalgroups, -groups and codimension two
  • [3] M. Gutierrez, Unlinking up to cobordism, Bull. Amer. Math. Soc, 79 (1973), 1299- 1302.
  • [4] M. Gutierrez, Homology and completions, J. Algebra, 52 (1978), 354-366.
  • [5] M. Kervaire, Les noeuds de dimensions superieures,Bull Soc. Math. Franch, 93 (1965), 225-271.
  • [6] S. Lang, Algebra, Addison-Wesley, Reading, Mass., (1965).
  • [7] W. Magnus, A. Karrass and D. Solitar, Combinatorial Group Theory, Interscience, New York, (1966).
  • [8] C. P. Rourke, Embedded handle theory, in Topology of Manifolds(Cantrell and Edwards, eds.) Markham, Chicago, (1970), 431-438.
  • [9] D. Robinson, Finiteness Conditions and Generalized Soluble Groups, vol. I, Springer- Verlag, New York, (1972).
  • [10] D. Rolfsen, Isotopy of links in codimension two, J. Indian Math. Soc, (N. S.), 36 (1972), 263-278.
  • [11] J. Stallings, Homology and central series of groups, J. Algebra, 2 (1965), 170-181.
  • [12] D. W. Summers, On an unlinkingtheorem, Proc. Camb. Phil. Soc, 71 (1972). 1-4.
  • [13] J. H. C. Whitehead, Combinatorial homotopy, II, Bull. Amer. Math. Soc, 55 (1949), 453-496.
  • [14] E. C. Zeeman, Linking spheres, Abh. Math. Sem. Univ. Hamburg, 24 (1960), 149- 153.